Results 1 to 3 of 3

Thread: Midodrine and Vision

  1. #1

    Midodrine and Vision

    I know there are a few members who take Midodrine for orthostatic hypotension (NOH) or postural hypotension. One of the rare side effects can be visual field defect. I have been experiencing a shimmering or mirage effect in my peripheral vision a few hours a day for a few months. (It is not related to general headaches or migraines). It isn't any thing that is painful or even terribly distracting, but it is there quite regularly. I talked to my primary care and he isn't particularly worried, but we agreed I should and have scheduled an eye exam with my ophthalmologist and a visit with my cardiologist.

    I am just wondering if any one of you, who take Midodrine, have had this experience.

    All the best,
    GJ

  2. #2
    Just wanted to give my thread a bump to possibly get some feedback.

    All the best,
    GJ

  3. #3
    Although not a common side effect of proamatine, both vision blurring and visual field cuts have been reported with this drug. A vision exam is probably a good idea, and should include screening for problems such as glaucoma.

    http://www.rxlist.com/proamatine-drug.htm

    (KLD)

Similar Threads

  1. Replies: 47
    Last Post: 11-15-2012, 03:43 PM
  2. Midodrine and Florinef
    By november in forum Care
    Replies: 5
    Last Post: 08-11-2006, 01:50 PM
  3. Midodrine (ProAmitine) vs. Florinef
    By Clipper in forum Care
    Replies: 11
    Last Post: 01-08-2005, 10:26 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •